# SDR 96FDEA00655

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1080-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP UPPER PANEL, 65-18386-107, CORRODED, AND TRIMMED AWAY FUSE SKIN BETWEEN STR 21-22L FROM THE PRODUCTION SPLICE AT BS 1080.45 TO THE PRODUCTION SPLICE AT BS 1183 CORRODED.  CUT DAMAGED SKIN FROM BS 1080.45 TO BS 1183 AND SPLICED NEW SKIN PER EA 7-5330-28007, DATED 3-14-96.
